# SDR UALA2012121907293

- Difficulty date: December 19, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 64,700 hours, 22,735 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Missing
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT ENTRY DOOR UPPER AFT RIGHT ROLLER MISSING.  INSTALLED NEW ROLLER DOOR 1L UPPER AFT POS.
